`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 11,     November 2017

1

Eulerian dynamics with a commutator forcing II: Flocking    Pages : 5503 - 5520

Roman Shvydkoy and Eitan Tadmor

 Abstract       References       Full Text      Related Articles

2

The 3D liquid crystal system with Cannone type initial data and large vertical velocity    Pages : 5521 - 5539

Renhui Wan

 Abstract       References       Full Text      Related Articles

3

A discrete Bakry-Emery method and its application to the porous-medium equation    Pages : 5541 - 5560

Ansgar Jüngel and Stefan Schuchnigg

 Abstract       References       Full Text      Related Articles

4

Infinitely many positive solutions of fractional nonlinear Schrödinger equations with non-symmetric potentials    Pages : 5561 - 5601

Weiwei Ao,  Juncheng Wei and Wen Yang

 Abstract       References       Full Text      Related Articles

5

The index bundle and multiparameter bifurcation for discrete dynamical systems    Pages : 5603 - 5629

Robert Skiba and Nils Waterstraat

 Abstract       References       Full Text      Related Articles

6

The initial-boundary value problems for a class of sixth order nonlinear wave equation    Pages : 5631 - 5649

Runzhang Xu,  Mingyou Zhang,  Shaohua Chen,  Yanbing Yang and Jihong Shen

 Abstract       References       Full Text      Related Articles

7

Sign-changing tower of bubbles for a sinh-Poisson equation with asymmetric exponents    Pages : 5651 - 5692

Angela Pistoia and Tonia Ricciardi

 Abstract       References       Full Text      Related Articles

8

2-manifolds and inverse limits of set-valued functions on intervals    Pages : 5693 - 5706

Sina Greenwood and Rolf Suabedissen

 Abstract       References       Full Text      Related Articles

9

On the Dirichlet problem for fully nonlinear elliptic equations on annuli of metric cones    Pages : 5707 - 5730

Chunhui Qiu and Rirong Yuan

 Abstract       References       Full Text      Related Articles

10

A Liouville theorem for indefinite fractional diffusion equations and its application to existence of solutions    Pages : 5731 - 5746

Begoña Barrios,  Leandro Del Pezzo,  Jorge García-Melián and Alexander Quaas

 Abstract       References       Full Text      Related Articles

11

Rectifiability of a class of invariant measures with one non-vanishing Lyapunov exponent    Pages : 5747 - 5761

Gabriel Fuhrmann and Jing Wang

 Abstract       References       Full Text      Related Articles

12

On the uniqueness of an ergodic measure of full dimension for non-conformal repellers    Pages : 5763 - 5780

Nuno Luzia

 Abstract       References       Full Text      Related Articles

13

Non-degenerate locally connected models for plane continua and Julia sets    Pages : 5781 - 5795

Alexander Blokh,  Lex Oversteegen and Vladlen Timorin

 Abstract       References       Full Text      Related Articles

14

Mixed elliptic problems involving the $p-$Laplacian with nonhomogeneous boundary conditions    Pages : 5797 - 5817

Gabriele Bonanno and Giuseppina D’Aguì

 Abstract       References       Full Text      Related Articles

15

Energy transfer model for the derivative nonlinear Schrödinger equations on the torus    Pages : 5819 - 5841

Hideo Takaoka

 Abstract       References       Full Text      Related Articles

16

Estimating the fractal dimension of sets determined by nonergodic parameters    Pages : 5843 - 5859

Joseph Squillace

 Abstract       References       Full Text      Related Articles

17

Hitting times distribution and extreme value laws for semi-flows    Pages : 5861 - 5881

Maria José Pacifico and Fan Yang

 Abstract       References       Full Text      Related Articles

18

Visco-Energetic solutions to one-dimensional rate-independent problems    Pages : 5883 - 5912

Luca Minotti

 Abstract       References       Full Text      Related Articles

19

Well-posedness for vanishing viscosity solutions of scalar conservation laws on a network    Pages : 5913 - 5942

Boris P. Andreianov,  Giuseppe Maria Coclite and Carlotta Donadello

 Abstract       References       Full Text      Related Articles

20

Asymptotic large time behavior of singular solutions of the fast diffusion equation    Pages : 5943 - 5977

Kin Ming Hui and Soojung Kim

 Abstract       References       Full Text      Related Articles